Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Characteristic spheres of free differentiable actions of $ S\sp{1}$ and $ S\sp{3}$ on homotopy spheres


Authors: Hsu-tung Ku and Mei-chin Ku
Journal: Trans. Amer. Math. Soc. 156 (1971), 493-504
MSC: Primary 57.31
MathSciNet review: 0276992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.31

Retrieve articles in all journals with MSC: 57.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0276992-7
Article copyright: © Copyright 1971 American Mathematical Society